Solution of the ¯-equation on non-smooth strictly q-concave domains with Hölder estimates and the Andreotti-Vesentini separation theorem
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 18 (1991) no. 1, p. 67-82
@article{ASNSP_1991_4_18_1_67_0,
     author = {Schmalz, Gerd},
     title = {Solution of the $\bar{\partial }$-equation on non-smooth strictly $q$-concave domains with H\"older estimates and the Andreotti-Vesentini separation theorem},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 18},
     number = {1},
     year = {1991},
     pages = {67-82},
     zbl = {0733.32012},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1991_4_18_1_67_0}
}
Schmalz, Gerd. Solution of the $\bar{\partial }$-equation on non-smooth strictly $q$-concave domains with Hölder estimates and the Andreotti-Vesentini separation theorem. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 18 (1991) no. 1, pp. 67-82. http://www.numdam.org/item/ASNSP_1991_4_18_1_67_0/

[1] A. Andreotti - H. Grauert, Théorèms de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France 90 (1962), 193-259. | Numdam | MR 150342 | Zbl 0106.05501

[2] A. Andreotti - E. Vesentini, Carleman estimates for the Laplace-Beltrami equation on complex manifolds, Inst. Hautes Études Sci. Publ. Math., 25, 1965. | Numdam | MR 175148 | Zbl 0138.06604

[3] G.M. Henkin, H. Lewy's equation and analysis on pseudoconvex manifolds (Russian), I. Uspekhi Mat. Nauk 32 (1977), no. 3, 57-118; II. Mat. Sb. 82 (1977), 300-308. | MR 454067 | Zbl 0382.35038

[4] G.M. Henkin - J. Leiterer, Theory of Functions on Complex Manifolds, Math. Monograph. 60, Akademie-Verlag Berlin 1984. | MR 795028 | Zbl 0726.32001

[5] G.M. Henkin - J. Leiterer, The Andreotti-Grauert Theory by Integral Formulas, Progress in Mathematics 74, Akademie-Verlag Berlin 1988. | MR 968893 | Zbl 0654.32002

[6] I. Lieb, Beschränkte Lösungen der Cauchy-Riemannschen Differentialgleichungen auf q-konkaven Gebieten, Manuscripta Math. 26 (1979), 387-409. | MR 520109 | Zbl 0395.32010

[7] Chr. Laurent-Thiébaut - J. Leiterer, The Andreotti-Vesentini separation theorem with Ck estimates and extension of CR-forms, Preprint P-Math-13/89 Karl-Weierstrass-Institut für Mathematik, Berlin 1989. | MR 1207871

[8] N Øvrelid, Pseudodifferential Operators and the ∂-equation, Springer Lecture Notes, 512 (1976), 185-192. | Zbl 0325.58016

[9] J. Milnor, Lectures on the h-cobordism theorem, Princeton University Press, Princeton, New Jersey 1965. | MR 190942 | Zbl 0161.20302

[10] G. Schmalz, Solution of the ∂-equation with uniform estimates on strictly q-convex domains with non-smooth boundary, Math. Z. 202, 1989, 409-430. | Zbl 0662.32017